# SDR WX0A071188

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER JAMB STA 1154 TO 1211 CORRODED.  REPAIRED AFT CARGO DOOR CUTOUT LOWER BEAM STA 1154 TO 1211 IAW MD80 SRM 53-05 FIG 123 OPT 1.
